Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (8): 1048-1060    DOI: 10.1007/s10114-017-6221-4
Articles Current Issue| Next Issue| Archive| Adv Search |
A Class of Box-Cox Transformation Models for Recurrent Event Data with a Terminal Event
Jie ZHOU1, Jun ZHU2, Liu Quan SUN2
1. School of Mathematics, Capital Normal University, Beijing 100048, P. R. China;
2. Institute of Applied Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7